Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2011 | Journal Article | IST-REx-ID: 3781
Fasy BT. The difference in length of curves in R^n. Acta Sci Math (Szeged). 2011;77(1-2):359-367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner H, Kerber M. Covering and packing with spheres by diagonal distortion in R^n. In: Calude C, Rozenberg G, Salomaa A, eds. Rainbow of Computer Science. Vol 6570. Dedicated to Hermann Maurer on the Occasion of His 70th Birthday. Springer; 2011:20-35. doi:10.1007/978-3-642-19391-0_2
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen C, Freedman D. Topology noise removal for curve  and surface evolution. In: Conference Proceedings MCV 2010. Vol 6533. Springer; 2010:31-42. doi:10.1007/978-3-642-18421-5_4
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795 | OA
Edelsbrunner H, Morozov D, Patel A. The stability of the apparent contour of an orientable 2-manifold. In: Topological Data Analysis and Visualization: Theory, Algorithms and Applications. Springer; 2010:27-42. doi:10.1007/978-3-642-15014-2_3
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
Bendich P, Edelsbrunner H, Morozov D, Patel A. The robustness of level sets. In: Vol 6346. Springer; 2010:1-10. doi:10.1007/978-3-642-15775-2_1
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Display / Sort

Citation Style: AMA

Export / Embed